# SDR UPS01435668

- Difficulty date: April 17, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 M/D - BS 1350-1370 LBL 116 MOST O/B LONGITUDINAL FLR SUPPORT FOUND CRACKED AS MARKED.     M/D BS 1350-1370 LBL 116 FLOOR SUPPORT REPAIRED AS PER SRM 51-40-03 FIG 1.
